Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP PREMIUM SURGICLIP II; CLIP, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP PREMIUM SURGICLIP II; CLIP, IMPLANTABLE
Model Number
134051
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medium clip did not fire correctly.The clip scissored and did not clamp the vessel properly.
New Search
Submit an Adverse Event Report
Brand Name
PREMIUM SURGICLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer
(Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key
25014561
Report Number
25014561
Device Sequence Number
21208783
Product Code
FZP
UDI-Device Identifier
10884521057562
UDI-Public
(01)10884521057562
Combination Product (Y/N)
N
Initial Reporter State
NV
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/13/2026
Report Date
(Section F)
04/13/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
134051
Device Catalogue Number
134051
Device Lot Number
P5K0979
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
04/28/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
70 YR
Patient Sex
Female
Patient Weight
73 KG
Date Report Sent to FDA
04/13/2026